# SDR DALA2024061005941

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 75,006 hours, 29,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3720 -PRES/DE- DUE TO LOSS OF CABIN PRESSURIZATION ON DESCENT. CORRECTIVE ACTION: MAINTENANCE REPLACED DUCT HOSE LOCATED AT RIGHT PACK PER AMM 21-51.
